Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 31, NWS Grand Rapids, MI

June 2, 2007Jackson County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 2, 2007, 7:08 PM EDT for Jackson County, Michigan. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2007, 7:08 PM EDT (23:08 UTC)
Expired
Jun 2, 2007, 8:00 PM EDT
In force
52 min
Issued by
NWS Grand Rapids, MI
Area
Counties, with a storm outline in the text

County Jackson County, MI

The radar

The Detroit radar (KDTX), 81 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 7:15 PM EDTTSTM WND GST 603 Se Leslie, MIMULTIPLE TREES AND LIMBS DOWN ALONG THE INGHAM/JACKSON COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 472 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
472 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 022308
SVRGRR
MIC075-030000-
/O.NEW.KGRR.SV.W.0031.070602T2308Z-070603T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
708 PM EDT SAT JUN 2 2007

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN

* UNTIL 800 PM EDT

* AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF JACKSON TO 6
  MILES NORTHWEST OF JACKSON...AND MOVING EAST AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WOODVILLE BY 715 PM EDT
  JACKSON BY 720 PM EDT
  WOODLAWN ORCHARDS AND PLEASANT LAKE BY 735 PM EDT
  GILLETTS BY 740 PM EDT
  FITCHBURG BY 745 PM EDT

LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

DAMAGING WINDS UP TO 60 MILES AN HOUR ARE EXPECTED FROM THIS STORM.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

LAT...LON 4226 8415 4221 8459 4243 8457 4243 8414

$$
MEADE
2 follow-up statements
000 
WWUS53 KGRR 022344
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
744 PM EDT SAT JUN 2 2007

MIC075-030000-
/O.CON.KGRR.SV.W.0031.000000T0000Z-070603T0000Z/
JACKSON MI-
744 PM EDT SAT JUN 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR JACKSON COUNTY...

AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM FITCHBURG TO MUNITH...AND MOVING EAST AT
20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TRIST BY 755 PM EDT
  WATERLOO BY 800 PM EDT

LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

LAT...LON 4228 8415 4230 8437 4242 8440 4243 8414

$$
BEACHLER
000 
WWUS53 KGRR 022356
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
756 PM EDT SAT JUN 2 2007

MIC075-030006-
/O.EXP.KGRR.SV.W.0031.000000T0000Z-070603T0000Z/
JACKSON MI-
756 PM EDT SAT JUN 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR JACKSON COUNTY WILL BE ALLOWED
TO EXPIRE...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND ARE NO
LONGER SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GRAND RAPIDS.

LAT...LON 4228 8415 4230 8437 4242 8440 4243 8414

$$
BEACHLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:12 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 2, 4:12 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
412 PM EDT SAT JUN 2 2007

.SHORT TERM...
THE MAIN ISSUE WILL BE POTENTIAL FOR SIGNIFICANTLY RAINFALL SUNDAY
AS THE UPPER LOW MOVES INTO THE WESTERN GREAT LAKES EVER SO SLOWLY.
THERE IS A MARGINAL THREAT FOR SEVERE THUNDERSTORMS SUNDAY DEPENDING
ON THE AMOUNT OF SUNSHINE. THE THREAT FOR SHOWERS AND THUNDERSTORM
CONTINUES INTO MONDAY AS THE UPPER LOW WILL BE SLOW TO MOVE OUT AS
IT WAS TO MOVE IN. SIGNIFICANTLY COOLER AIR MOVES IN SUNDAY EVENING
AS THE UPPER COLD POOL MOVES OVERHEAD. HIGHS MAY STRUGGLE TO MAKE 65
DEGREES IN MANY AREAS ON MONDAY.

TONIGHT...A SHORTWAVE ACTING ON THE THERMAL DISCONTINUITY AND
POSSIBLE OLD OUTFLOW BOUNDARY FROM THE EARLY MORNING CONVECTION WILL
BE OUT OF THE CWA BY LATE THIS AFTERNOON. MEANWHILE...THE CONVECTION
ASSOCIATED WITH THE LEAD EDGE OF THE UPPER COLD POOL...WHICH IS
ALREADY MOVING INTO THE WESTERN CWA WILL CROSS THE CWA BY MID
EVENING. THAT WILL PUSH AN AREA OF NUMEROUS SHOWERS AND
THUNDERSTORMS ACROSS THE CWA INTO THE LATE EVENING HOURS. DUE TO THE
WEAK WIND FIELDS... ONLY PULSE SEVERE STORMS ARE EXPECTED SO ONCE
THE SUN SETS...SO SHOULD THE THREAT FOR SEVERE WEATHER. DUE TO THE
UPPER COLD POOL THE AREA OF NUMEROUS SHOWERS AND THUNDERSTORMS WILL
LIKELY CONTINUE EASTWARD ACROSS THE CWA INTO LATE EVENING. ONCE
THAT LINE GETS THROUGH BY MIDNIGHT OR SO ONLY SCATTERED SHOWERS ARE
EXPECTED. THERE SHOULD BE TO MUCH LAYERED CLOUDS TO GET MUCH IN THE
WAY OF DENSE FOG EVEN SO... SOME PATCHY FOG IS NOT OUT OF THE
QUESTION. I DID NOT PUT THAT INTO THE ZONE WORDING AS I DO NOT
EXPECT IT TO BE A BIG DEAL.

SUNDAY...SHOULD BE THE WETTEST DAY FOR MOST OF THE AREA IN THIS
FORECAST CYCLE. THE UPPER LOW GOES NEGATIVE TILT OVER LOWER MICHIGAN
BY LATE AFTERNOON. THE ZERO TO 6 KM SHEAR IS LESS THAN 30 KNOTS
THROUGH THE DAY ACROSS THE CWA DUE TO MOSTLY SOUTHERLY WINDS THROUGH
250 MB. THAT AND THE DEEP LAYERED CLOUDS SHOULD LIMIT THE SEVERE
THUNDERSTORM THREAT BY KEEPING CAPE VALUES MOSTLY BELOW 500 J/KG.
EVEN SO...BY LATE AFTERNOON THE ENTRANCE REGION OF THE UPPER LEVEL
JET MOVES INTO THE WESTERN CWA TO ADD FUEL TO THE CONVECTION.
MOISTURE WILL NOT BE AN ISSUE AS THE PRECIPITABLE WATER VALUES WILL
BE NEAR ONE AND A HALF INCHES. ALSO SURFACE DEW POINTS WILL STILL BE
IN THE 60S. MODEL SOUNDING DUE NOT SHOW MUCH OF A DRY LAYER EITHER.
GIVEN ALL OF THIS... IT WILL RAIN SUNDAY ACROSS ALL OF THE CWA. MOST
OF THE PRECIPITATION WILL BE IN THE AFTERNOON INTO EARLY EVENING
WITH ENTRANCE REGION OF THE UPPER JET COMING INTO THE PICTURE.

SUNDAY NIGHT...THE SOUTHWEST SIDE OF THE UPPER LOW MOVES IN AND THAT
WILL LIMIT THE SHOWER THREAT. STILL UNTIL THE SINKING AIR BEHIND THE
OCCLUDED FRONT MOVES IN THERE WILL BE THE THREAT INTO THE MID
EVENING.

MONDAY...THE WRAP AROUND MOISTURE MOVES IN WHILE THERE IS STILL SOME
INSTABILITY.  THUS SHOWERS AND SCATTERED THUNDERSTORM REMAIN
POSSIBLE. WITH THE COLD AIR IN PLACE... AND 850 MB TEMPERATURES
FORECAST BELOW 5C... TEMPERATURES COULD WELL REMAIN THE LOWER TO MID
60S ACROSS THE CWA.  MONDAY WILL SEEM CHILLY COMPARED THE PAST WEEK.

MONDAY NIGHT... THE UPPER COLD CORE IS SHEARING OUT. IN SO DOING THE
THREAT FOR SHOWERS WILL SIGNIFICANTLY DIMINISH. SOME CLEARING IS
POSSIBLE LATE. IF SO... LOWS COULD BE NEAR 40 DEGREES IN THE
NORTHERN CWA.

.LONG TERM... (TUESDAY THROUGH SATURDAY)

HAVE ONGOING SEVERE WEATHER... SO WILL BE BRIEF.

FORECASTS FROM MID RANGE MODELS PRETTY STEADY STATE WITH ONE SLOW
STACKED WEATHER SYSTEM PULLING AWAY FROM THE AREA FOLLOWED BY
ANOTHER SLOW MOVING STACKED SYSTEM WITHIN TWO DAYS. WITH UNCERTAINTY
IN TIMING OF SHORT WAVES AROUND MAJOR SYSTEMS... HAVE A BROAD BRUSH
30 TO 40 POP ACROSS THE AREA THURSDAY AND FRIDAY. ONLY OTHER CHANGES
WERE SMALL TWEAKS FOR COMPATIBILITY WITH NEIGHBORS. TEMPERATURES
CLOSE TO NORMAL THROUGH THE EXTENDED PERIODS.

.GRR WATCHES/WARNINGS/ADVISORIES...NONE

&&

WDM IOD
Hazardous weather outlook, Jun 2, 10:55 AM EDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1055 AM EDT SAT JUN 2 2007

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-030915-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-MASON-LAKE-OSCEOLA-
CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-GRATIOT-
OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
1055 AM EDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR AND WEST OF
ROUTE 131 BY MID AFTERNOON. THOSE STORMS SHOULD THEN SPREAD INLAND
TOWARD LANSING AND MOUNT PLEASANT BY EARLY THIS EVENING. A FEW OF
THOSE THUNDERSTORMS MAY BECOME SEVERE FROM MID AFTERNOON INTO
EARLY THIS EVENING. THOSE ISOLATED STORMS WOULD PRODUCE DAMAGING
WIND GUSTS AND LARGE HAIL. ALL STORMS WILL PRODUCE BRIEF HEAVY
DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SHOWERS AND THUNDERSTORM ARE EXPECTED AGAIN ON SUNDAY...BUT ARE
NOT EXPECTED TO BE SEVERE AT THIS TIME. SCATTERED SHOWERS AND
THUNDERSTORMS ARE ALSO EXPECTED ON MON AND TUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON AND EVENING.

COBB WDM

In the hours before

Local storm report, Jun 2, 6:02 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
602 PM EDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HEAVY RAIN       GRAND RAPIDS            42.96N 85.66W
06/02/2007  U0.00 INCH       KENT               MI   LAW ENFORCEMENT

            GREATER THAN 2 INCH PER HOUR RAINFALL RATES REPORTED BY
            KENT COUNTY SHERIFF DEPT.

&&

NJJ
Local storm report, Jun 2, 6:04 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
604 PM EDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HEAVY RAIN       KENTWOOD                42.88N 85.59W
06/02/2007  U0.00 INCH       KENT               MI   AMATEUR RADIO

            WATER OVER THE ROAD AT THE INTERSECTION OF 32ND STREET
            AND SHAFFER

&&

NJJ
Local storm report, Jun 2, 6:41 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
641 PM EDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     LOWELL                  42.93N 85.35W
06/02/2007                   KENT               MI   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREES AND POWER LINES DOWN FROM
            THUNDERSTORM WIND GUSTS

&&

BMARINO
Local storm report, Jun 2, 6:45 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
645 PM EDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             EATON RAPIDS            42.51N 84.65W
06/02/2007  E0.50 INCH       EATON              MI   TRAINED SPOTTER

&&

NJJ
Special weather statement, Jun 2, 6:57 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
657 PM EDT SAT JUN 2 2007

MIZ040-046-052-059-067-022345-
CLARE-CLINTON-GRATIOT-INGHAM-ISABELLA-
657 PM EDT SAT JUN 2 2007

...SPECIAL WEATHER STATEMENT...

AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
ROSEBUSH TO 7 MILES SOUTH OF BRECKENRIDGE TO 7 MILES NORTH OF EAST
LANSING...MOVING NORTHEAST AT 30 MPH.

FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...
ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...ELSIE...BRECKENRIDGE...
ROSEBUSH AND CLARE.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4368 8507 4325 8457 4269 8455 4304 8397
      4360 8399 4403 8449

WDM
Special weather statement, Jun 2, 7:04 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
704 PM EDT SAT JUN 2 2007

MIZ040-046-052-059-022345-
CLARE-CLINTON-GRATIOT-ISABELLA-
704 PM EDT SAT JUN 2 2007

...SPECIAL WEATHER STATEMENT...

AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROSEBUSH TO 6 MILES
SOUTH OF BRECKENRIDGE TO 17 MILES SOUTH OF ELSIE...MOVING NORTHEAST
AT 30 MPH.

FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...
ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...ROSEBUSH AND CLARE.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4368 8507 4325 8457 4277 8453 4304 8397
      4360 8399 4403 8449

WDM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 12:43 PM EDTSevere Thunderstorm WarningGRRBarry, Ionia28 min
Jun 2, 1:29 PM EDTSpecial Weather StatementGRRIonia31 min
Jun 2, 1:35 PM EDTSevere Thunderstorm WarningGRREaton25 min
Jun 2, 2:18 PM EDTSpecial Weather StatementGRRClinton27 min
Jun 2, 2:20 PM EDTSpecial Weather StatementGRRIngham25 min
Jun 2, 2:24 PM EDTSpecial Weather StatementGRRWashtenaw36 min
Jun 2, 2:40 PM EDTSpecial Weather StatementGRRMontcalm35 min
Jun 2, 3:04 PM EDTSevere Thunderstorm WarningGRRKent41 min
Jun 2, 3:30 PM EDTSpecial Weather StatementGRRAllegan, Van Buren60 min
Jun 2, 3:32 PM EDTSpecial Marine WarningGRR28 min
Jun 2, 4:09 PM EDTSevere Thunderstorm WarningGRRAllegan, Van Buren51 min
Jun 2, 4:48 PM EDTSevere Thunderstorm WarningGRRKent42 min
Jun 2, 5:00 PM EDTSevere Thunderstorm WarningGRRNewaygo31 min
Jun 2, 5:26 PM EDTSevere Thunderstorm WarningGRRKent34 min
Jun 2, 5:27 PM EDTSevere Thunderstorm WarningGRRIonia48 min
Jun 2, 5:38 PM EDTSpecial Weather StatementGRRLake, Mecosta, Osceola, Wexford67 min
Jun 2, 5:38 PM EDTSevere Thunderstorm WarningGRRMontcalm67 min
Jun 2, 5:56 PM EDTSevere Thunderstorm WarningGRREaton49 min
Jun 2, 6:34 PM EDTSevere Thunderstorm WarningGRRIngham56 min
Jun 2, 6:57 PM EDTSpecial Weather StatementGRRGratiot, Isabella, Midland, Saginaw, Shiawassee48 min
Jun 2, 7:04 PM EDTSpecial Weather StatementGRRGratiot, Isabella, Midland, Saginaw41 min
Jun 2, 7:33 PM EDTSpecial Weather StatementGRRIsabella57 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.